# SDR DALA2022011800320

- Difficulty date: January 13, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 80,527 hours, 15,901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Intermittent
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1804 SLIDE INDICATOR LIGHT INOP OR DAMAGED, CORRECTIVE ACTION: PERFORMED AND OPERATIONAL TEST - SLIDE RAFT ARMED WARNING SYSTEM IAW B767 AMM 52-73-00 OP'S CHECK GOOD DOOR 1L. (2085392)
